Katetra and combivir
Jul 20, 2003
Is there any herbal items, food, or anything that I should avoid while taking these two meds. Thanks
Response from Dr. Young
Foods shouldn't be much of an issue, though Kaletra (lopinavir/ritonavir) is better taken with food (both for asborption and side effects).
As for herbs, I'd always ask my patients to list which supplements and herbs that they are taking, because of the potential for interactions. The major herbal supplement to avoid in persons on antiretrovirals is St. John's wort-- this medication can lower the levels of certain protease inhibitors and interacts with the metabolism (potentially) of several medications. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Red Eyes Sign Of HIV Infection
- Sex With A Prostitute Should I Get Tested
- Itchy Red Spots After Fingering Sign Of HIV AIDS
- Sore Throat After Vaginal Sex With Condom Does It Mean I Have HIV
- Swollen Lymph Glands After Oral Sex On A Woman What Are The Chances Of HIV
- Tingling In Feet After Anal With Condom Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.